Alert archive / Texas / Special Weather Statements in 2007
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Apr 3, 2007, 5:21 PM CDT for 16 counties in Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2007, 5:21 PM CDT (22:21 UTC)
- Expired
- Apr 3, 2007, 5:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
Counties Bosque County, TX, Collin County, TX, Dallas County, TX, Delta County, TX, Erath County, TX, Fannin County, TX, Hamilton County, TX, Hood County, TX, Hunt County, TX, Johnson County, TX, Lamar County, TX, Lampasas County, TX, Mills County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KFWD 032224
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT TUE APR 3 2007
TXZ094-095-103>106-117>120-130>133-141>144-156-032245-
LAMAR TX-FANNIN TX-DELTA TX-DENTON TX-HUNT TX-COLLIN TX-PARKER TX-
TARRANT TX-DALLAS TX-ROCKWALL TX-JOHNSON TX-HOOD TX-ERATH TX-
SOMERVELL TX-COMANCHE TX-BOSQUE TX-HAMILTON TX-MILLS TX-LAMPASAS TX-
521 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
COLLIN COUNTY
SOUTHEASTERN COMANCHE COUNTY
DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
ERATH COUNTY
FANNIN COUNTY
HAMILTON COUNTY
HOOD COUNTY
HUNT COUNTY
JOHNSON COUNTY
LAMPASAS COUNTY
MILLS COUNTY
SOUTHEASTERN PARKER COUNTY
ROCKWALL COUNTY
SOMERVELL COUNTY
TARRANT COUNTY
WESTERN DELTA COUNTY
LAMAR COUNTY
AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF TOWERING CUMULUS CLOUDS JUST AHEAD OF A SOUTHEAST
MOVING COLD FRONT FROM NEAR GOLDTHWAITE AND SAN SABA...NORTHEAST
ACROSS ERATH...HAMILTON...BOSQUE...HOOD...SOMERVILLE...JOHNSON...
TARRANT...DALLAS...COLLIN...HUNT...FANNIN AND LAMAR COUNTIES.
WITH TEMPERATURES WARMING TO BETWEEN 80 AND 90 DEGREES LATE THIS
AFTERNOON...LOOK FOR THE POTENTIAL DEVELOPMENT OF ISOLATED TO
SCATTERED STRONG TO SEVERE THUNDERSTORMS TO DEVELOP BY OR SHORTLY
AFTER 6 PM CDT ACROSS THIS AREA. WITH SUCH HIGH INSTABILITY IN
PLACE...STORMS WILL INTENSIFY RAPIDLY AND LIKELY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS IN THE NEXT HOUR OR TWO.
CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ALEDO...ALLEN...
ALVARADO...ANNETTA...ARLINGTON...BAILEY...BALCH SPRINGS...BEDFORD...
BENBROOK...BLUE MOUND...BONHAM...BURLESON...CADDO MILLS...CAMPBELL...
CARROLLTON...CEDAR HILL...CELESTE...CLEBURNE...CLIFTON...COCKRELL
HILL...COLLEYVILLE...COMMERCE...COOPER...COPPELL...CRANFILLS GAP...
CROWLEY...DALLAS...DALWORTHINGTON GARDENS...DESOTO...DODD CITY...
DUBLIN...DUNCANVILLE...EDGECLIFF...EULESS...EVERMAN...FAIRVIEW...
FARMERS BRANCH...FARMERSVILLE...FATE...FLOWER MOUND...FOREST HILL...
FORT WORTH...FRISCO...GARLAND...GLEN ROSE...GODLEY...GOLDTHWAITE...
GRANBURY...GRAND PRAIRIE...GRANDVIEW...GRAPEVINE...GREENVILLE...
GUSTINE...HALTOM CITY...HAMILTON...HEATH...HEBRON...HICO...HIGHLAND
PARK...HONEY GROVE...HURST...HUTCHINS...IREDELL...IRVING...JOSHUA...
KEENE...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...LANCASTER...
LEONARD...LEWISVILLE...LOWRY CROSSING...LUCAS...MANSFIELD...
MCKINNEY...MERIDIAN...MESQUITE...MULLIN...MURPHY...NORTH RICHLAND
HILLS...OAK TRAIL SHORES...PANTEGO...PARIS...PARKER...PLANO...
PRINCETON...QUINLAN...RENDON...RICHARDSON...RICHLAND HILLS...RIVER
OAKS...ROCKWALL...ROWLETT...ROYSE CITY...SACHSE...SAGINAW...SANSOM
PARK...SEAGOVILLE...SOUTHLAKE...STEPHENVILLE...SUNNYVALE...THE
COLONY...UNIVERSITY PARK...VENUS...WATAUGA...WESTWORTH...WHITE
SETTLEMENT...WILMER...WOLFE CITY...WYLIE...CEDAR HILL STATE PARK...
CLEBURNE STATE PARK...DINOSAUR VALLEY STATE PARK...MERIDIAN STATE
PARK...BONHAM STATE PARK AND COOPER LAKE PARK DOCTORS CREEK.
IF STORMS DEVELOP AS EXPECTED BY 5 PM OR AFTER...THEYLL LIKELY GO
SEVERE IN A SHORT PERIOD OF TIME AND SEVERE WEATHER WARNINGS MAY BE
NEEDED.
LAT...LON 3153 9890 3261 9793 3339 9639 3383 9607
3394 9560 3388 9530 3336 9564 3291 9611
3282 9652 3256 9652 3256 9708 3227 9710
3218 9747 3204 9750 3176 9732 3161 9758
3173 9770 3147 9818 3121 9801 3106 9815
$$
05/What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Apr 3, 3:43 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 3, 3:43 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT TUE APR 3 2007 .DISCUSSION... AFTERNOON SOUNDING CONTINUES TO INDICATE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING. IF THE CAP IS BROKEN...THERE IS AMPLE ENERGY AND INSTABILITY ALOFT TO SUPPORT SEVERE THUNDERSTORMS ALONG THE COLD FRONT THIS EVENING. FORECASTED HIGHER POPS IN THE SOUTHEAST PORTIONS OF CWA THROUGH TONIGHT AS THE FRONT TAPS INTO THE MOISTURE. ANTICIPATE SOME SHOWERS AND THUNDERSTORMS TO LINGER THROUGH TOMORROW MORNING BEFORE THE SYSTEM PUSHES SOUTH OF THE REGION. MODELS WERE IN GOOD AGREEMENT REGARDING TEMPERATURES THROUGH THE PERIOD. I AGREE WITH COOLING TREND AS WINDS QUICKLY PICK UP OUT OF THE NORTH AFTER FROPA. CONDITIONS WILL BE DRY FOR A FEW DAYS...BUT ANOTHER SYSTEM IS EXPECTED TO DEVELOP ALONG THE COAST OF CALIFORNIA AND MAKE ITS WAY THROUGH THE DESERT SOUTHWEST LATER IN THE WEEK. ISENTROPIC LIFT EXPECTED TO INCREASE BY THE END OF THE WEEK...SO WILL HAVE 20 TO 30 POPS IN FORECAST ON FRIDAY AND SATURDAY. WILL CONTINUE TO MONITOR THROUGH THE WEEK DUE TO SOME DISAGREEMENT IN MODELS TOWARD END OF THE WEEK. TEMPERATURES WEDNESDAY THROUGH THE END OF THE WEEK WILL BE 10 TO 15 DEGREES BELOW NORMAL WITH A WARM UP EXPECTED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 65 47 62 44 / 30 10 10 10 20 WACO, TX 57 67 49 66 47 / 40 20 10 10 20 PARIS, TX 49 64 45 61 43 / 40 10 10 10 30 DENTON, TX 51 65 46 62 42 / 20 10 10 10 20 MCKINNEY, TX 51 66 46 62 43 / 30 10 10 10 20 DALLAS, TX 52 65 47 62 45 / 30 10 10 10 20 TERRELL, TX 54 66 47 64 46 / 40 10 10 10 20 CORSICANA, TX 57 67 49 65 46 / 40 20 10 10 20 TEMPLE, TX 57 68 51 66 49 / 40 20 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 77/TD
Hazardous weather outlook, Apr 3, 2:45 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CDT TUE APR 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 245 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS AFTER 5 PM...GENERALLY SOUTHEAST OF A HAMILTON... WEATHERFORD...DENTON...SHERMAN-DENISON LINE. ACTIVITY SHOULD BE MAINLY ISOLATED IN NATURE INITIALLY...DUE TO A CAPPING INVERSION ALOFT THAT IS SLOWLY WEAKENING WITH DAYTIME HEATING THIS AFTERNOON. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE AHEAD OF A STRONG COLD FRONT...ANY ISOLATED TO SCATTERED STORMS THAT DO DEVELOP WOULD LIKELY BECOME SEVERE IN A VERY SHORT PERIOD OF TIME. BEST COVERAGE OF STORMS APPEARS TO BE ALONG AND EAST OF INTERSTATE 35...WHERE DEEPER MOISTURE AND BETTER LIFT WILL EXIST. BY MIDNIGHT AND AFTER...BEST CHANCES FOR SEVERE STORMS WILL BE OVER SOUTHERN PORTIONS OF THE AREA...AS THE COLD FRONT MOVES THROUGH. GUSTY NORTH AND NORTHEAST WINDS BETWEEN 15 TO 25 MPH BEHIND THE FRONT WILL LIKELY MAKE AREA LAKES VERY CHOPPY ON OPEN WATERS AND CAUSE CROSSWIND PROBLEMS ON EAST TO WEST ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY MORNING SOUTH OF A LAMPASAS...WACO...ATHENS LINE...BUT THE SEVERE THREAT SHOULD BE VERY MINIMAL AS INSTABILITY IS LOST. ANOTHER STORM SYSTEM WILL ARRIVE THURSDAY NIGHT INTO FRIDAY... BRINGING A CHANCE OF THUNDERSTORMS AHEAD OF ANOTHER COLD FRONT. AT THIS TIME...THE SEVERE WEATHER RISK LOOKS MINIMAL DUE TO UNCERTAINTIES OF MOISTURE AVAILABILITY AND INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE SLIGHT RISK AREA TONIGHT...ESPECIALLY DURING THE EVENING HOURS. 05/
In the hours before
Special weather statement, Apr 3, 4:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT TUE APR 3 2007
TXZ103-104-116>119-130>133-141-032200-
DENTON TX-COLLIN TX-PALO PINTO TX-PARKER TX-TARRANT TX-DALLAS TX-
JOHNSON TX-HOOD TX-ERATH TX-SOMERVELL TX-COMANCHE TX-
427 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
COMANCHE COUNTY
WESTERN DALLAS COUNTY
SOUTHERN DENTON COUNTY
ERATH COUNTY
HOOD COUNTY
JOHNSON COUNTY
SOUTHEASTERN PALO PINTO COUNTY
SOUTHERN PARKER COUNTY
SOMERVELL COUNTY
TARRANT COUNTY
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF ENHANCING TOWERING CUMULUS CLOUDS JUST AHEAD OF A SOUTHEAST
MOVING COLD FRONT. THIS LINE OF TOWERING CUMULUS CLOUDS EXTENDED
BETWEEN GORMAN AND COMANCHE...TO NORTH OF STEPHENVILLE...TO BETWEEN
MINERAL WELLS AND GRANBURY...TO NORTH FORT WORTH...GRAPEVINE AND
SOUTH OF DENTON NEAR LEWISVILLE.
WITH TEMPERATURES WARMING TO BETWEEN 80 AND 90 DEGREES LATE THIS
AFTERNOON...LOOK FOR THE POTENTIAL DEVELOPMENT OF ISOLATED TO
SCATTERED STRONG TO SEVERE THUNDERSTORMS TO DEVELOP BY OR SHORTLY
AFTER 5 PM CDT ACROSS THIS AREA. WITH SUCH HIGH INSTABILITY IN
PLACE...STORMS WILL INTENSIFY RAPIDLY AND LIKELY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS IN THE NEXT HOUR OR TWO.
CITIES IN THE PATH OF THIS STORM INCLUDE
ADDISON...ALEDO...ALVARADO...ANNETTA...ARLINGTON...AZLE...BARTONVILLE
...BEDFORD...BENBROOK...BLUE MOUND...BURLESON...CARROLLTON...CEDAR
HILL...CLEBURNE...COCKRELL HILL...COLLEYVILLE...COMANCHE... COPPELL
...COPPER CANYON...CORINTH...CROWLEY...DALLAS...DALWORTHINGTON
GARDENS...DE LEON...DOUBLE OAK...DUBLIN...DUNCANVILLE...EAGLE
MOUNTAIN...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...FLOWER
MOUND...FOREST HILL...FORT WORTH...FRISCO...GLEN ROSE...GODLEY...
GORDON...GRANBURY...GRAND PRAIRIE...GRAPEVINE...GUSTINE...
HACKBERRY...HALTOM CITY...HASLET...HEBRON...HICKORY CREEK...HIGHLAND
PARK...HIGHLAND VILLAGE...HUDSON OAKS...HURST...IRVING...JOSHUA...
KEENE...KELLER...KENNEDALE...LAKE DALLAS...LAKE WORTH...LAKESIDE...
LEWISVILLE...LIPAN...LITTLE ELM...MANSFIELD...MURPHY...NORTH
RICHLAND HILLS...OAK TRAIL SHORES...PANTEGO...PELICAN BAY...
PLANO...RENDON...RICHARDSON...RICHLAND HILLS...RIVER OAKS...ROANOKE
...SAGINAW...SANSOM PARK...SHADY SHORES... SOUTHLAKE...STEPHENVILLE
...THE COLONY...TROPHY CLUB...UNIVERSITY PARK...VENUS... WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK...CEDAR
HILL STATE PARK...CLEBURNE STATE PARK...DINOSAUR VALLEY STATE PARK
AND LAKE LEWISVILLE.
IF STORMS DEVELOP AS EXPECTED BY 5 PM OR AFTER...THEYLL LIKE GO
SEVERE IN A SHORT PERIOD OF TIME AND SEVERE WEATHER WARNINGS MAY BE
NEEDED.
LAT...LON 3222 9863 3230 9847 3252 9847 3322 9691
3302 9660 3258 9690 3255 9710 3231 9710
3220 9745 3214 9752 3221 9760 3219 9770
3194 9818 3190 9821 3184 9817 3175 9835
3193 9878
05/Special weather statement, Apr 3, 4:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT TUE APR 3 2007
TXZ103-104-116>119-130>133-141-032200-
DENTON TX-COLLIN TX-PALO PINTO TX-PARKER TX-TARRANT TX-DALLAS TX-
JOHNSON TX-HOOD TX-ERATH TX-SOMERVELL TX-COMANCHE TX-
427 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
COMANCHE COUNTY
WESTERN DALLAS COUNTY
SOUTHERN DENTON COUNTY
ERATH COUNTY
HOOD COUNTY
JOHNSON COUNTY
SOUTHEASTERN PALO PINTO COUNTY
SOUTHERN PARKER COUNTY
SOMERVELL COUNTY
TARRANT COUNTY
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF ENHANCING TOWERING CUMULUS CLOUDS JUST AHEAD OF A SOUTHEAST
MOVING COLD FRONT. THIS LINE OF TOWERING CUMULUS CLOUDS EXTENDED
BETWEEN GORMAN AND COMANCHE...TO NORTH OF STEPHENVILLE...TO BETWEEN
MINERAL WELLS AND GRANBURY...TO NORTH FORT WORTH...GRAPEVINE AND
SOUTH OF DENTON NEAR LEWISVILLE.
WITH TEMPERATURES WARMING TO BETWEEN 80 AND 90 DEGREES LATE THIS
AFTERNOON...LOOK FOR THE POTENTIAL DEVELOPMENT OF ISOLATED TO
SCATTERED STRONG TO SEVERE THUNDERSTORMS TO DEVELOP BY OR SHORTLY
AFTER 5 PM CDT ACROSS THIS AREA. WITH SUCH HIGH INSTABILITY IN
PLACE...STORMS WILL INTENSIFY RAPIDLY AND LIKELY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS IN THE NEXT HOUR OR TWO.
CITIES IN THE PATH OF THIS STORM INCLUDE
ADDISON...ALEDO...ALVARADO...ANNETTA...ARLINGTON...AZLE...BARTONVILLE
...BEDFORD...BENBROOK...BLUE MOUND...BURLESON...CARROLLTON...CEDAR
HILL...CLEBURNE...COCKRELL HILL...COLLEYVILLE...COMANCHE... COPPELL
...COPPER CANYON...CORINTH...CROWLEY...DALLAS...DALWORTHINGTON
GARDENS...DE LEON...DOUBLE OAK...DUBLIN...DUNCANVILLE...EAGLE
MOUNTAIN...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...FLOWER
MOUND...FOREST HILL...FORT WORTH...FRISCO...GLEN ROSE...GODLEY...
GORDON...GRANBURY...GRAND PRAIRIE...GRAPEVINE...GUSTINE...
HACKBERRY...HALTOM CITY...HASLET...HEBRON...HICKORY CREEK...HIGHLAND
PARK...HIGHLAND VILLAGE...HUDSON OAKS...HURST...IRVING...JOSHUA...
KEENE...KELLER...KENNEDALE...LAKE DALLAS...LAKE WORTH...LAKESIDE...
LEWISVILLE...LIPAN...LITTLE ELM...MANSFIELD...MURPHY...NORTH
RICHLAND HILLS...OAK TRAIL SHORES...PANTEGO...PELICAN BAY...
PLANO...RENDON...RICHARDSON...RICHLAND HILLS...RIVER OAKS...ROANOKE
...SAGINAW...SANSOM PARK...SHADY SHORES... SOUTHLAKE...STEPHENVILLE
...THE COLONY...TROPHY CLUB...UNIVERSITY PARK...VENUS... WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK...CEDAR
HILL STATE PARK...CLEBURNE STATE PARK...DINOSAUR VALLEY STATE PARK
AND LAKE LEWISVILLE.
IF STORMS DEVELOP AS EXPECTED BY 5 PM OR AFTER...THEYLL LIKELY GO
SEVERE IN A SHORT PERIOD OF TIME AND SEVERE WEATHER WARNINGS MAY BE
NEEDED.
LAT...LON 3222 9863 3230 9847 3252 9847 3322 9691
3302 9660 3258 9690 3255 9710 3231 9710
3220 9745 3214 9752 3221 9760 3219 9770
3194 9818 3190 9821 3184 9817 3175 9835
3193 9878
05/Special weather statement, Apr 3, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT TUE APR 3 2007
TXZ094-095-103>106-117>120-130>133-141>144-156-032245-
LAMAR TX-FANNIN TX-DELTA TX-DENTON TX-HUNT TX-COLLIN TX-PARKER TX-
TARRANT TX-DALLAS TX-ROCKWALL TX-JOHNSON TX-HOOD TX-ERATH TX-
SOMERVELL TX-COMANCHE TX-BOSQUE TX-HAMILTON TX-MILLS TX-LAMPASAS TX-
521 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
COLLIN COUNTY
SOUTHEASTERN COMANCHE COUNTY
DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
ERATH COUNTY
FANNIN COUNTY
HAMILTON COUNTY
HOOD COUNTY
HUNT COUNTY
JOHNSON COUNTY
LAMPASAS COUNTY
MILLS COUNTY
SOUTHEASTERN PARKER COUNTY
ROCKWALL COUNTY
SOMERVELL COUNTY
TARRANT COUNTY
WESTERN DELTA COUNTY
LAMAR COUNTY
AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF TOWERING CUMULUS CLOUDS JUST AHEAD OF A SOUTHEAST
MOVING COLD FRONT FROM NEAR GOLDTHWAITE AND SAN SABA...NORTHEAST
ACROSS ERATH...HAMILTON...BOSQUE...HOOD...SOMERVILLE...JOHNSON...
TARRANT...DALLAS...COLLIN...HUNT...FANNIN AND LAMAR COUNTIES.
WITH TEMPERATURES WARMING TO BETWEEN 80 AND 90 DEGREES LATE THIS
AFTERNOON...LOOK FOR THE POTENTIAL DEVELOPMENT OF ISOLATED TO
SCATTERED STRONG TO SEVERE THUNDERSTORMS TO DEVELOP BY OR SHORTLY
AFTER 6 PM CDT ACROSS THIS AREA. WITH SUCH HIGH INSTABILITY IN
PLACE...STORMS WILL INTENSIFY RAPIDLY AND LIKELY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS IN THE NEXT HOUR OR TWO.
CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ALEDO...ALLEN...
ALVARADO...ANNETTA...ARLINGTON...BAILEY...BALCH SPRINGS...BEDFORD...
BENBROOK...BLUE MOUND...BONHAM...BURLESON...CADDO MILLS...CAMPBELL...
CARROLLTON...CEDAR HILL...CELESTE...CLEBURNE...CLIFTON...COCKRELL
HILL...COLLEYVILLE...COMMERCE...COOPER...COPPELL...CRANFILLS GAP...
CROWLEY...DALLAS...DALWORTHINGTON GARDENS...DESOTO...DODD CITY...
DUBLIN...DUNCANVILLE...EDGECLIFF...EULESS...EVERMAN...FAIRVIEW...
FARMERS BRANCH...FARMERSVILLE...FATE...FLOWER MOUND...FOREST HILL...
FORT WORTH...FRISCO...GARLAND...GLEN ROSE...GODLEY...GOLDTHWAITE...
GRANBURY...GRAND PRAIRIE...GRANDVIEW...GRAPEVINE...GREENVILLE...
GUSTINE...HALTOM CITY...HAMILTON...HEATH...HEBRON...HICO...HIGHLAND
PARK...HONEY GROVE...HURST...HUTCHINS...IREDELL...IRVING...JOSHUA...
KEENE...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...LANCASTER...
LEONARD...LEWISVILLE...LOWRY CROSSING...LUCAS...MANSFIELD...
MCKINNEY...MERIDIAN...MESQUITE...MULLIN...MURPHY...NORTH RICHLAND
HILLS...OAK TRAIL SHORES...PANTEGO...PARIS...PARKER...PLANO...
PRINCETON...QUINLAN...RENDON...RICHARDSON...RICHLAND HILLS...RIVER
OAKS...ROCKWALL...ROWLETT...ROYSE CITY...SACHSE...SAGINAW...SANSOM
PARK...SEAGOVILLE...SOUTHLAKE...STEPHENVILLE...SUNNYVALE...THE
COLONY...UNIVERSITY PARK...VENUS...WATAUGA...WESTWORTH...WHITE
SETTLEMENT...WILMER...WOLFE CITY...WYLIE...CEDAR HILL STATE PARK...
CLEBURNE STATE PARK...DINOSAUR VALLEY STATE PARK...MERIDIAN STATE
PARK...BONHAM STATE PARK AND COOPER LAKE PARK DOCTORS CREEK.
IF STORMS DEVELOP AS EXPECTED BY 5 PM OR AFTER...THEYLL LIKELY GO
SEVERE IN A SHORT PERIOD OF TIME AND SEVERE WEATHER WARNINGS MAY BE
NEEDED.
LAT...LON 3153 9890 3261 9793 3339 9639 3383 9607
3394 9560 3388 9530 3336 9564 3291 9611
3282 9652 3256 9652 3256 9708 3227 9710
3218 9747 3204 9750 3176 9732 3161 9758
3173 9770 3147 9818 3121 9801 3106 9815
05/The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:27 PM CDT | Special Weather Statement | FWD | Comanche, Dallas, Erath, Hood, Johnson, Parker and 2 more | 33 min |
| Apr 3, 6:14 PM CDT | Special Weather Statement | FWD | Rockwall | 31 min |
| Apr 3, 6:15 PM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 3, 6:17 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 28 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 65 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 60 min |
| Apr 3, 6:34 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 56 min |
| Apr 3, 6:38 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Apr 3, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 57 min |
| Apr 3, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 57 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 53 min |
| Apr 3, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
Nearby
Special Weather Statements in Texas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.